EconPapers    
Economics at your fingertips  
 

A Note on Approximating Curve with 1‐Norm Regularization Method for the Split Feasibility Problem

Songnian He and Wenlong Zhu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Inspired by the very recent results of Wang and Xu (2010), we study properties of the approximating curve with 1‐norm regularization method for the split feasibility problem (SFP). The concept of the minimum‐norm solution set of SFP in the sense of 1‐norm is proposed, and the relationship between the approximating curve and the minimum‐norm solution set is obtained.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/683890

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:683890

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:683890